What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Oct 8, 11:50 AM CST, 10 minutes earlier.
Area forecast discussion, Oct 8, 11:50 AM CST, 10 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1250 PM CDT Mon Oct 8 2018
...18z AVIATION UPDATE...
.SYNOPSIS...
Issued at 301 AM CDT Mon Oct 8 2018
Frontal boundary lifting through the area at this time with
showers and storms along and north of it. Also some isolated areas
of fog noted in parts of east central IA. Temps in low to mid 50s
north of boundary, with mid to upper 60s south.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 301 AM CDT Mon Oct 8 2018
Warm front will lift through the area this morning with rain
chances gradually diminishing/ending across the southeast two
thirds of the CWA. Scattered chances will continue across the NW
third or so where we've extended the flash flood watch for through
18Z Tuesday. Despite more scattered nature of storms today, they
will still be good rain-producers. In addition to the heavy rain
threat (and potential flooding), there is also a Marginal risk for
an isolated strong to severe storm generally NW of a line from
Keosauqua to Galena as low level shear remains favorable for storm
rotation. The main threats are damaging winds and a brief weak
tornado. The timing would be mid afternoon into the evening. Showers
and storms will continue into tonight, mainly across areas west
of the Mississippi. Summer-like warmth will be common today, with
highs in the mid 70s to mid 80s. It will be humid as well with dew
points in the 60s. Just another sign indicative of a heavy
rainfall scenario.
.LONG TERM...(Tuesday through Sunday)
ISSUED AT 301 AM CDT Mon Oct 8 2018
The warm and humid conditions will continue Tuesday with shower
and thunderstorm chances increasing again across the entire area
as a surface low moves across Iowa. Highs once again will be in
the 80s, with high humidity levels too.
Late Tuesday afternoon and night a cold front will finally start
to move through the area. This will increase rain chances, with
the bulk of the rainfall; on the order of 0.75 to 1.25 inches;
falling Tuesday evening into mid morning Wed. A flash flood watch
may need to be expanded/extended into midday Wed for parts of the
area. Some of the storms could be strong to severe Tuesday
afternoon and night as shear remains strong, with damaging winds
the main threat. SPC has areas along and west of the Mississippi
in a Slight Risk area. This is expected to come through mainly as
a squall line, but could have embedded stronger individual cells.
In addition to the wind threat, an isolated tornado can not be
ruled out.
Precip gradually exits the area Wednesday as the strong cold
front pushes east across the cwa. This will finally bring an end
to the rainy pattern and usher in much colder and drier air into
the area. Highs Wednesday will be in the upper 50s and 60s.
Much colder conditions are expected Thursday through Sunday with
highs in the upper 40s and 50s.
A quick moving clipper system arrives mid/late Friday morning
which should bring rain to the area. It should exit quickly by
late Friday afternoon. At this time it should be dry across the
area early Friday morning, when temperatures are expected to drop
into the 30s. More rain is expected for Saturday, with dry
conditions Sunday into next Monday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
ISSUED AT 1246 PM CDT Mon Oct 8 2018
MVFR to some lingering IFR CIGs and showers with some embedded
thunder to impact the CID and possibly the DBQ terminals through
this evening, while MVFR to VFR CIGs occur further to the east of
the action zone acrs the rest of the area well into tonight.
South to southeast winds of 8-13 KTS in general, with some late
night decrease possible especially at CID. This may make for
marginal low level wind shear at that site toward dawn if 2000 ft
winds can increase to 40 KTS from the southwest.
&&
.HYDROLOGY...
Issued at 1004 PM CDT Sun Oct 7 2018
Main point...there is high uncertainty regarding the river
forecasts on the Cedar river for Vinton and Cedar Rapids. The
forecast is all based on qpf. If the qpf is considerably less than
forecast, the the river may not reach flood stage at Vinton and
may be much lower that forecast at Cedar Rapids.
New flood warnings were issued for the La Moine and part of the
Skunk rivers.
A new flood watch was issued for a part of the Mississippi river.
All rivers continue to rise due to the continued rainfall across
the area. Major flooding is expected or is occurring on parts of the
Iowa, Mississippi, Rock, and Wapsipinicon rivers. Moderate
flooding is occurring or is expected on the lower Cedar, parts of
the Iowa, Mississippi, and North Skunk rivers.
Another round of rain, possibly heavy, is expected Tuesday into
Wednesday.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Tuesday afternoon for Benton-Buchanan-
Cedar-Delaware-Dubuque-Iowa-Jefferson-Johnson-Jones-Keokuk-
Linn-Washington.
IL...NONE.
MO...NONE.
&&
SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...12
HYDROLOGY...08Hazardous weather outlook, Oct 8, 4:10 AM CST, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
510 AM CDT Mon Oct 8 2018
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-091015-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
510 AM CDT Mon Oct 8 2018
This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.
.DAY ONE...TODAY AND TONIGHT
Periodic showers and storms are expected over portions of eastern
Iowa. The primary threat is expected to be heavy rainfall, which
could lead to flash flooding mainly west of a line from Dubuque,
Iowa to Fairfield, Iowa. However, an isolated severe storm is
also possible in this same general area this afternoon and
evening. The primary threat is damaging winds, with an isolated
tornado possible.
Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
Heavy rainfall is possible over portions of eastern Iowa on Tuesday,
and over the entire outlook area Tuesday night ahead of a strong
cold front. A few severe storms are also possible Tuesday evening
and night, and the Storm Prediction Center has placed much of the
area in a slight risk for severe weather. The primary threat is
damaging winds, with an isolated tornado possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible for portions of the outlook area
later today, and again Tuesday evening.
In the hours before
Local storm report, Oct 8, 7:32 AM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 AM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM HEAVY RAIN BELLE PLAINE 41.90N 92.27W
10/08/2018 M1.50 INCH BENTON IA PUBLIC
OVERNIGHT TOTAL.
&&
GROSSLocal storm report, Oct 8, 8:30 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 AM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM HEAVY RAIN 2 NNE STONE CITY 42.14N 91.33W
10/08/2018 M1.10 INCH JONES IA TRAINED SPOTTER
OVERNIGHT TOTAL.
&&
GROSSLocal storm report, Oct 8, 8:31 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 AM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 2 SW SAINT DONATUS 42.35N 90.57W
10/08/2018 M1.00 INCH JACKSON IA TRAINED SPOTTER
OVERNIGHT TOTAL.
&&
GROSSLocal storm report, Oct 8, 8:32 AM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 AM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY RAIN 1 N OAKDALE 41.71N 91.59W
10/08/2018 M1.86 INCH JOHNSON IA TRAINED SPOTTER
24-HR TOTAL.
&&
GROSSLocal storm report, Oct 8, 8:37 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 AM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HEAVY RAIN 3 NE CEDAR RAPIDS 42.00N 91.63W
10/08/2018 M2.84 INCH LINN IA MESONET
MESONET STATION CDRPD, 2 ENE CEDAR RAPIDS.
0548 AM HEAVY RAIN 1 ENE AUGUSTA 40.23N 90.93W
10/08/2018 M2.41 INCH HANCOCK IL CO-OP OBSERVER
CO-OP OBSERVER STATION AUGI2, AUGUSTA.
0904 AM HEAVY RAIN CENTRAL CITY 42.21N 91.52W
10/08/2018 M2.24 INCH LINN IA MESONET
MESONET STATION CNTRA, CENTRAL CITY.
0700 AM HEAVY RAIN 1 W WASHINGTON AIRPORT 41.28N 91.68W
10/08/2018 M1.69 INCH WASHINGTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION WSHI4, WASHINGTON.
0640 AM HEAVY RAIN 3 NE CEDAR RAPIDS 42.00N 91.63W
10/08/2018 M1.66 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-31, 2 NE CEDAR
RAPIDS.
0622 AM HEAVY RAIN 2 NNW MARION 42.06N 91.61W
10/08/2018 M1.65 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-27, 1 NW MARION.
1000 AM HEAVY RAIN 1 E LA HARPE 40.58N 90.96W
10/07/2018 M1.61 INCH HANCOCK IL COCORAHS
COCORAHS STATION IL-HN-7, LA HARPE.
0700 AM HEAVY RAIN 3 SSE ATKINS 41.96N 91.84W
10/08/2018 M1.61 INCH BENTON IA COCORAHS
COCORAHS STATION IA-BT-12, 2 SSE ATKINS.
0655 AM HEAVY RAIN FAIRFIELD MUNICIPALITY 41.05N 91.98W
10/08/2018 M1.59 INCH JEFFERSON IA AWOS
AWOS STATION FFL, FAIRFIELD ARPT.
0915 AM HEAVY RAIN 1 NE MARION 42.05N 91.57W
10/08/2018 M1.57 INCH LINN IA MESONET
MESONET STATION D8270, 1 ENE MARION.
0600 AM HEAVY RAIN 5 NNE BRIGHTON 41.24N 91.77W
10/08/2018 M1.54 INCH WASHINGTON IA COCORAHS
COCORAHS STATION IA-WS-8, 5 NE BRIGHTON.
0700 AM HEAVY RAIN WILLIAMSBURG 41.67N 92.02W
10/08/2018 M1.53 INCH IOWA IA CO-OP OBSERVER
CO-OP OBSERVER STATION WLBI4, WILLIAMSBURG.
0700 AM HEAVY RAIN 3 SSW HIAWATHA 42.01N 91.71W
10/08/2018 M1.51 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-4, 2 SW HIAWATHA.
0700 AM HEAVY RAIN 1 S IOWA CITY 41.65N 91.53W
10/08/2018 M1.50 INCH JOHNSON IA CO-OP OBSERVER
CO-OP OBSERVER STATION ICYI4, IOWA CITY.
0700 AM HEAVY RAIN 1 E NORTH ENGLISH 41.52N 92.07W
10/08/2018 M1.46 INCH IOWA IA CO-OP OBSERVER
CO-OP OBSERVER STATION NENI4, NORTH ENGLISH.
0800 AM HEAVY RAIN 2 NNE FAIRFIELD 41.03N 91.95W
10/08/2018 M1.44 INCH JEFFERSON IA CO-OP OBSERVER
CO-OP OBSERVER STATION FRFI4, FAIRFIELD.
0700 AM HEAVY RAIN 1 N MANCHESTER 42.50N 91.46W
10/08/2018 M1.43 INCH DELAWARE IA COCORAHS
COCORAHS STATION IA-DW-9, 1 N MANCHESTER.
0700 AM HEAVY RAIN 1 SSE MANCHESTER 42.47N 91.45W
10/08/2018 M1.42 INCH DELAWARE IA CO-OP OBSERVER
CO-OP OBSERVER STATION MHRI4, MANCHESTER.
0915 AM HEAVY RAIN 1 ENE PALO 42.07N 91.78W
10/08/2018 M1.41 INCH LINN IA MESONET
MESONET STATION PLOI4, CEDAR RVR NEAR PALO.
0652 AM HEAVY RAIN CEDAR RAPIDS MUNICIPALI 41.88N 91.71W
10/08/2018 M1.39 INCH LINN IA ASOS
ASOS STATION CID, CEDAR RAPIDS ARPT.
0915 AM HEAVY RAIN 1 SSE MANCHESTER 42.47N 91.45W
10/08/2018 M1.39 INCH DELAWARE IA MESONET
MESONET STATION MCHI4, MAQUOKETA RVR AT
MANCHESTER.
0700 AM HEAVY RAIN 1 W DUBUQUE REGIONAL AR 42.40N 90.73W
10/08/2018 M1.38 INCH DUBUQUE IA CO-OP OBSERVER
CO-OP OBSERVER STATION DUBI4, DUBUQUE #3.
0700 AM HEAVY RAIN 4 N HASKINS 41.40N 91.54W
10/08/2018 M1.34 INCH WASHINGTON IA COCORAHS
COCORAHS STATION IA-WS-2, 4 N HASKINS.
0700 AM HEAVY RAIN 2 NNW WILLIAMSTOWN 41.59N 91.75W
10/08/2018 M1.33 INCH JOHNSON IA COCORAHS
COCORAHS STATION IA-JH-9, 1 NNW
WILLIAMSTOWN.
0700 AM HEAVY RAIN 4 NNE LAFAYETTE 42.20N 91.65W
10/08/2018 M1.31 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-7, 3 NNE LAFAYETTE.
0800 AM HEAVY RAIN 1 S CORALVILLE 41.67N 91.60W
10/08/2018 M1.30 INCH JOHNSON IA COCORAHS
COCORAHS STATION IA-JH-20, 1 S CORALVILLE.
0700 AM HEAVY RAIN ASBURY 42.51N 90.77W
10/08/2018 M1.29 INCH DUBUQUE IA COCORAHS
COCORAHS STATION IA-DB-20, ASBURY.
0915 AM HEAVY RAIN HAZLETON 42.62N 91.91W
10/08/2018 M1.27 INCH BUCHANAN IA MESONET
MESONET STATION F1749, HAZLETON.
0556 AM HEAVY RAIN QUASQUETON 42.39N 91.76W
10/08/2018 M1.25 INCH BUCHANAN IA COCORAHS
COCORAHS STATION IA-BC-2, QUASQUETON 0.4
WSW.
0655 AM HEAVY RAIN 1 SW WASHINGTON AIRPORT 41.28N 91.67W
10/08/2018 M1.24 INCH WASHINGTON IA AWOS
AWOS STATION AWG, WASHINGTON ARPT.
0700 AM HEAVY RAIN CASCADE 42.30N 91.02W
10/08/2018 M1.23 INCH DUBUQUE IA CO-OP OBSERVER
CO-OP OBSERVER STATION CASI4, CASCADE.
0652 AM HEAVY RAIN IOWA CITY MUNICIPALITY 41.64N 91.55W
10/08/2018 M1.23 INCH JOHNSON IA ASOS
ASOS STATION IOW, IOWA CITY ARPT.
0800 AM HEAVY RAIN SIGOURNEY 41.33N 92.20W
10/08/2018 M1.22 INCH KEOKUK IA CO-OP OBSERVER
CO-OP OBSERVER STATION SGYI4, SIGOURNEY.
0900 AM HEAVY RAIN 3 S BELLE PLAINE 41.86N 92.28W
10/08/2018 M1.21 INCH IOWA IA MESONET
MESONET STATION BPLI4, IOWA RVR NEAR BELLE
PLAINE.
0700 AM HEAVY RAIN 3 SSW MARENGO 41.76N 92.08W
10/08/2018 M1.20 INCH IOWA IA COCORAHS
COCORAHS STATION IA-IA-2, MARENGO 2.6 SSW.
0600 AM HEAVY RAIN 2 NNW MOUNT AUBURN 42.29N 92.11W
10/08/2018 M1.19 INCH BENTON IA COCORAHS
COCORAHS STATION IA-BT-11, 2 NNW MOUNT
AUBURN.
0830 AM HEAVY RAIN 2 E DUBUQUE 42.50N 90.65W
10/08/2018 M1.16 INCH DUBUQUE IA MESONET
MESONET STATION DBQI4, MS RVR AT DUBUQUE.
0916 AM HEAVY RAIN 1 N INDEPENDENCE 42.48N 91.89W
10/08/2018 M1.16 INCH BUCHANAN IA MESONET
MESONET STATION F0270, 1 N INDEPENDENCE.
0921 AM HEAVY RAIN 1 E DUBUQUE 42.51N 90.67W
10/08/2018 M1.15 INCH DUBUQUE IA MESONET
MESONET STATION D8823, 1 E DUBUQUE.
0800 AM HEAVY RAIN 3 SSE SCIOTA 40.52N 90.72W
10/08/2018 M1.15 INCH MCDONOUGH IL COCORAHS
COCORAHS STATION IL-MCD-6, 3 SSE SCIOTA.
0745 AM HEAVY RAIN 1 SSW NORTH LIBERTY 41.73N 91.62W
10/08/2018 M1.15 INCH JOHNSON IA COCORAHS
COCORAHS STATION IA-JH-27, NORTH LIBERTY.
0653 AM HEAVY RAIN DUBUQUE REGIONAL ARPT 42.40N 90.71W
10/08/2018 M1.15 INCH DUBUQUE IA ASOS
ASOS STATION DBQ, DUBUQUE ARPT.
0630 AM HEAVY RAIN 3 W RICHMOND 41.46N 91.76W
10/08/2018 M1.15 INCH WASHINGTON IA COCORAHS
COCORAHS STATION IA-WS-7, 3 W RICHMOND.
0800 AM HEAVY RAIN 2 SW TIFFIN 41.69N 91.70W
10/08/2018 M1.15 INCH JOHNSON IA COCORAHS
COCORAHS STATION IA-JH-23, 1 SW TIFFIN.
0900 AM HEAVY RAIN 2 ESE EDMORE 42.54N 90.65W
10/08/2018 M1.14 INCH DUBUQUE IA MESONET
MESONET STATION DLDI4, DUBUQUE L/D 11.
0700 AM HEAVY RAIN 1 WNW INDEPENDENCE 42.47N 91.91W
10/08/2018 M1.13 INCH BUCHANAN IA COCORAHS
COCORAHS STATION IA-BC-8, INDEPENDENCE.
0810 AM HEAVY RAIN 1 N TIPTON 41.78N 91.13W
10/08/2018 M1.13 INCH CEDAR IA COCORAHS
COCORAHS STATION IA-CD-6, TIPTON.
0700 AM HEAVY RAIN 2 ENE ARGYLE LAKE STATE 40.46N 90.75W
10/08/2018 M1.12 INCH MCDONOUGH IL COCORAHS
COCORAHS STATION IL-MCD-7, 2 ENE ARGYLE LAKE
STATE.
0700 AM HEAVY RAIN 2 NW DELMAR 42.02N 90.64W
10/08/2018 M1.12 INCH CLINTON IA COCORAHS
COCORAHS STATION IA-CN-8, 2 NW DELMAR.
0900 AM HEAVY RAIN 1 SW FREDONIA 41.28N 91.35W
10/08/2018 M1.11 INCH LOUISA IA MESONET
MESONET STATION CJTI4, IOWA RVR AT COLUMBUS
JCT.
0700 AM HEAVY RAIN 2 W MAQUOKETA 42.07N 90.70W
10/08/2018 M1.11 INCH JACKSON IA CO-OP OBSERVER
CO-OP OBSERVER STATION MKTI4, 4 W MAQUOKETA.
0700 AM HEAVY RAIN 1 E VINTON 42.17N 92.00W
10/08/2018 M1.09 INCH BENTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION VNTI4, VINTON.
0910 AM HEAVY RAIN STANLEY 42.64N 91.81W
10/08/2018 M1.08 INCH BUCHANAN IA MESONET
MESONET STATION F1886, STANLEY.
0735 AM HEAVY RAIN FULTON 42.15N 90.68W
10/08/2018 M1.08 INCH JACKSON IA CO-OP OBSERVER
CO-OP OBSERVER STATION FULI4, FULTON.
0905 AM HEAVY RAIN 2 NNE OLIN 42.02N 91.13W
10/08/2018 M1.08 INCH JONES IA MESONET
MESONET STATION D2485, 1 NNE OLIN.
0915 AM HEAVY RAIN MIDWAY 42.10N 91.70W
10/08/2018 M1.07 INCH LINN IA MESONET
MESONET STATION AV079, MIDWAY.
0830 AM HEAVY RAIN 1 SW SIG-NOR FIELD AIRP 41.30N 92.20W
10/08/2018 M1.06 INCH KEOKUK IA MESONET
MESONET STATION SIGI4, SKUNK RVR AT
SIGOURNEY.
0900 AM HEAVY RAIN 1 S CORALVILLE 41.68N 91.60W
10/08/2018 M1.06 INCH JOHNSON IA MESONET
MESONET STATION CRAI4, CLEAR CRK AT
CORALVILLE.
0917 AM HEAVY RAIN 1 ESE INDEPENDENCE 42.47N 91.88W
10/08/2018 M1.06 INCH BUCHANAN IA MESONET
MESONET STATION E8796, INDEPENDENCE.
0700 AM HEAVY RAIN GALENA 42.42N 90.43W
10/08/2018 M1.05 INCH JO DAVIESS IL CO-OP OBSERVER
CO-OP OBSERVER STATION GPBI2, GALENA.
0914 AM HEAVY RAIN 1 SSE WILLIAMSBURG 41.66N 92.00W
10/08/2018 M1.04 INCH IOWA IA MESONET
MESONET STATION E9208, WILLIAMSBURG.
0717 AM HEAVY RAIN 1 NNW MONTICELLO MUNICI 42.25N 91.17W
10/08/2018 M1.03 INCH JONES IA CO-OP OBSERVER
CO-OP OBSERVER STATION MCLI4, MONTICELLO.
0715 AM HEAVY RAIN 1 NNW CENTER POINT 42.19N 91.78W
10/08/2018 M1.01 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-30, CENTER POINT.
0700 AM HEAVY RAIN 2 WNW CHARLOTTE 41.98N 90.50W
10/08/2018 M1.01 INCH CLINTON IA COCORAHS
COCORAHS STATION IA-CN-17, 1 WNW CHARLOTTE.
&&
GROSSLocal storm report, Oct 8, 8:39 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HEAVY RAIN 3 NE CEDAR RAPIDS 42.00N 91.63W
10/08/2018 M2.84 INCH LINN IA MESONET
MESONET STATION CDRPD, 2 ENE CEDAR RAPIDS.
0548 AM HEAVY RAIN 1 ENE AUGUSTA 40.23N 90.93W
10/08/2018 M2.41 INCH HANCOCK IL CO-OP OBSERVER
CO-OP OBSERVER STATION AUGI2, AUGUSTA.
0904 AM HEAVY RAIN CENTRAL CITY 42.21N 91.52W
10/08/2018 M2.24 INCH LINN IA MESONET
MESONET STATION CNTRA, CENTRAL CITY.
0835 AM HEAVY RAIN 1 N OAKDALE 41.71N 91.59W
10/08/2018 M1.86 INCH JOHNSON IA TRAINED SPOTTER
24-HR TOTAL.
0739 AM HEAVY RAIN MARION 42.03N 91.59W
10/08/2018 M1.70 INCH LINN IA PUBLIC
RAINFALL IN PAST 14 HRS.
0700 AM HEAVY RAIN 1 W WASHINGTON AIRPORT 41.28N 91.68W
10/08/2018 M1.69 INCH WASHINGTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION WSHI4, WASHINGTON.
0640 AM HEAVY RAIN 3 NE CEDAR RAPIDS 42.00N 91.63W
10/08/2018 M1.66 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-31, 2 NE CEDAR
RAPIDS.
0622 AM HEAVY RAIN 2 NNW MARION 42.06N 91.61W
10/08/2018 M1.65 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-27, 1 NW MARION.
1000 AM HEAVY RAIN 1 E LA HARPE 40.58N 90.96W
10/07/2018 M1.61 INCH HANCOCK IL COCORAHS
COCORAHS STATION IL-HN-7, LA HARPE.
0700 AM HEAVY RAIN 3 SSE ATKINS 41.96N 91.84W
10/08/2018 M1.61 INCH BENTON IA COCORAHS
COCORAHS STATION IA-BT-12, 2 SSE ATKINS.
0623 AM HEAVY RAIN PARNELL 41.58N 92.01W
10/08/2018 M1.60 INCH IOWA IA TRAINED SPOTTER
24-HR TOTAL.
0810 AM HEAVY RAIN 3 S LADORA 41.71N 92.18W
10/08/2018 M1.60 INCH IOWA IA TRAINED SPOTTER
OVERNIGHT RAINFALL TOTAL.
0655 AM HEAVY RAIN FAIRFIELD MUNICIPALITY 41.05N 91.98W
10/08/2018 M1.59 INCH JEFFERSON IA AWOS
AWOS STATION FFL, FAIRFIELD ARPT.
0915 AM HEAVY RAIN 1 NE MARION 42.05N 91.57W
10/08/2018 M1.57 INCH LINN IA MESONET
MESONET STATION D8270, 1 ENE MARION.
0600 AM HEAVY RAIN 5 NNE BRIGHTON 41.24N 91.77W
10/08/2018 M1.54 INCH WASHINGTON IA COCORAHS
COCORAHS STATION IA-WS-8, 5 NE BRIGHTON.
0700 AM HEAVY RAIN WILLIAMSBURG 41.67N 92.02W
10/08/2018 M1.53 INCH IOWA IA CO-OP OBSERVER
CO-OP OBSERVER STATION WLBI4, WILLIAMSBURG.
0700 AM HEAVY RAIN 3 SSW HIAWATHA 42.01N 91.71W
10/08/2018 M1.51 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-4, 2 SW HIAWATHA.
0700 AM HEAVY RAIN 1 S IOWA CITY 41.65N 91.53W
10/08/2018 M1.50 INCH JOHNSON IA CO-OP OBSERVER
CO-OP OBSERVER STATION ICYI4, IOWA CITY.
0831 AM HEAVY RAIN BELLE PLAINE 41.90N 92.27W
10/08/2018 M1.50 INCH BENTON IA PUBLIC
OVERNIGHT TOTAL.
0620 AM HEAVY RAIN HIAWATHA 42.05N 91.68W
10/08/2018 E1.50 INCH LINN IA TRAINED SPOTTER
24 HOUR TOTAL. ABOUT 1 INCH SINCE 430 AM.
0756 AM HEAVY RAIN LOWDEN 41.86N 90.92W
10/08/2018 M1.48 INCH CEDAR IA CO-OP OBSERVER
24-HR TOTAL.
0700 AM HEAVY RAIN 1 E NORTH ENGLISH 41.52N 92.07W
10/08/2018 M1.46 INCH IOWA IA CO-OP OBSERVER
CO-OP OBSERVER STATION NENI4, NORTH ENGLISH.
0624 AM HEAVY RAIN 2 NNE CEDAR RAPIDS 42.01N 91.66W
10/08/2018 M1.45 INCH LINN IA TRAINED SPOTTER
24-HR TOTAL.
0800 AM HEAVY RAIN 2 NNE FAIRFIELD 41.03N 91.95W
10/08/2018 M1.44 INCH JEFFERSON IA CO-OP OBSERVER
CO-OP OBSERVER STATION FRFI4, FAIRFIELD.
0700 AM HEAVY RAIN 1 N MANCHESTER 42.50N 91.46W
10/08/2018 M1.43 INCH DELAWARE IA COCORAHS
COCORAHS STATION IA-DW-9, 1 N MANCHESTER.
0700 AM HEAVY RAIN 1 SSE MANCHESTER 42.47N 91.45W
10/08/2018 M1.42 INCH DELAWARE IA CO-OP OBSERVER
CO-OP OBSERVER STATION MHRI4, MANCHESTER.
0915 AM HEAVY RAIN 1 ENE PALO 42.07N 91.78W
10/08/2018 M1.41 INCH LINN IA MESONET
MESONET STATION PLOI4, CEDAR RVR NEAR PALO.
0915 AM HEAVY RAIN 1 SSE MANCHESTER 42.47N 91.45W
10/08/2018 M1.39 INCH DELAWARE IA MESONET
MESONET STATION MCHI4, MAQUOKETA RVR AT
MANCHESTER.
0652 AM HEAVY RAIN CEDAR RAPIDS MUNICIPALI 41.88N 91.71W
10/08/2018 M1.39 INCH LINN IA ASOS
ASOS STATION CID, CEDAR RAPIDS ARPT.
0725 AM HEAVY RAIN 4 S BLAIRSTOWN 41.86N 92.07W
10/08/2018 M1.39 INCH IOWA IA PUBLIC
24-HR TOTAL.
0700 AM HEAVY RAIN 1 W DUBUQUE REGIONAL AR 42.40N 90.73W
10/08/2018 M1.38 INCH DUBUQUE IA CO-OP OBSERVER
CO-OP OBSERVER STATION DUBI4, DUBUQUE #3.
0700 AM HEAVY RAIN 4 N HASKINS 41.40N 91.54W
10/08/2018 M1.34 INCH WASHINGTON IA COCORAHS
COCORAHS STATION IA-WS-2, 4 N HASKINS.
0700 AM HEAVY RAIN 2 NNW WILLIAMSTOWN 41.59N 91.75W
10/08/2018 M1.33 INCH JOHNSON IA COCORAHS
COCORAHS STATION IA-JH-9, 1 NNW
WILLIAMSTOWN.
0700 AM HEAVY RAIN 4 NNE LAFAYETTE 42.20N 91.65W
10/08/2018 M1.31 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-7, 3 NNE LAFAYETTE.
0800 AM HEAVY RAIN 1 S CORALVILLE 41.67N 91.60W
10/08/2018 M1.30 INCH JOHNSON IA COCORAHS
COCORAHS STATION IA-JH-20, 1 S CORALVILLE.
0945 AM HEAVY RAIN CANTRIL 40.64N 92.07W
10/07/2018 M1.30 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL OVERNIGHT.
0700 AM HEAVY RAIN ASBURY 42.51N 90.77W
10/08/2018 M1.29 INCH DUBUQUE IA COCORAHS
COCORAHS STATION IA-DB-20, ASBURY.
0915 AM HEAVY RAIN HAZLETON 42.62N 91.91W
10/08/2018 M1.27 INCH BUCHANAN IA MESONET
MESONET STATION F1749, HAZLETON.
0556 AM HEAVY RAIN QUASQUETON 42.39N 91.76W
10/08/2018 M1.25 INCH BUCHANAN IA COCORAHS
COCORAHS STATION IA-BC-2, QUASQUETON 0.4
WSW.
0655 AM HEAVY RAIN 1 SW WASHINGTON AIRPORT 41.28N 91.67W
10/08/2018 M1.24 INCH WASHINGTON IA AWOS
AWOS STATION AWG, WASHINGTON ARPT.
0652 AM HEAVY RAIN IOWA CITY MUNICIPALITY 41.64N 91.55W
10/08/2018 M1.23 INCH JOHNSON IA ASOS
ASOS STATION IOW, IOWA CITY ARPT.
0700 AM HEAVY RAIN CASCADE 42.30N 91.02W
10/08/2018 M1.23 INCH DUBUQUE IA CO-OP OBSERVER
CO-OP OBSERVER STATION CASI4, CASCADE.
0800 AM HEAVY RAIN SIGOURNEY 41.33N 92.20W
10/08/2018 M1.22 INCH KEOKUK IA CO-OP OBSERVER
CO-OP OBSERVER STATION SGYI4, SIGOURNEY.
0900 AM HEAVY RAIN 3 S BELLE PLAINE 41.86N 92.28W
10/08/2018 M1.21 INCH IOWA IA MESONET
MESONET STATION BPLI4, IOWA RVR NEAR BELLE
PLAINE.
0700 AM HEAVY RAIN 3 SSW MARENGO 41.76N 92.08W
10/08/2018 M1.20 INCH IOWA IA COCORAHS
COCORAHS STATION IA-IA-2, MARENGO 2.6 SSW.
0600 AM HEAVY RAIN 2 NNW MOUNT AUBURN 42.29N 92.11W
10/08/2018 M1.19 INCH BENTON IA COCORAHS
COCORAHS STATION IA-BT-11, 2 NNW MOUNT
AUBURN.
0916 AM HEAVY RAIN 1 N INDEPENDENCE 42.48N 91.89W
10/08/2018 M1.16 INCH BUCHANAN IA MESONET
MESONET STATION F0270, 1 N INDEPENDENCE.
0830 AM HEAVY RAIN 2 E DUBUQUE 42.50N 90.65W
10/08/2018 M1.16 INCH DUBUQUE IA MESONET
MESONET STATION DBQI4, MS RVR AT DUBUQUE.
0921 AM HEAVY RAIN 1 E DUBUQUE 42.51N 90.67W
10/08/2018 M1.15 INCH DUBUQUE IA MESONET
MESONET STATION D8823, 1 E DUBUQUE.
0800 AM HEAVY RAIN 2 SW TIFFIN 41.69N 91.70W
10/08/2018 M1.15 INCH JOHNSON IA COCORAHS
COCORAHS STATION IA-JH-23, 1 SW TIFFIN.
0630 AM HEAVY RAIN 3 W RICHMOND 41.46N 91.76W
10/08/2018 M1.15 INCH WASHINGTON IA COCORAHS
COCORAHS STATION IA-WS-7, 3 W RICHMOND.
0800 AM HEAVY RAIN 3 SSE SCIOTA 40.52N 90.72W
10/08/2018 M1.15 INCH MCDONOUGH IL COCORAHS
COCORAHS STATION IL-MCD-6, 3 SSE SCIOTA.
0653 AM HEAVY RAIN DUBUQUE REGIONAL ARPT 42.40N 90.71W
10/08/2018 M1.15 INCH DUBUQUE IA ASOS
ASOS STATION DBQ, DUBUQUE ARPT.
0745 AM HEAVY RAIN 1 SSW NORTH LIBERTY 41.73N 91.62W
10/08/2018 M1.15 INCH JOHNSON IA COCORAHS
COCORAHS STATION IA-JH-27, NORTH LIBERTY.
0900 AM HEAVY RAIN 2 ESE EDMORE 42.54N 90.65W
10/08/2018 M1.14 INCH DUBUQUE IA MESONET
MESONET STATION DLDI4, DUBUQUE L/D 11.
0700 AM HEAVY RAIN 1 WNW INDEPENDENCE 42.47N 91.91W
10/08/2018 M1.13 INCH BUCHANAN IA COCORAHS
COCORAHS STATION IA-BC-8, INDEPENDENCE.
0810 AM HEAVY RAIN 1 N TIPTON 41.78N 91.13W
10/08/2018 M1.13 INCH CEDAR IA COCORAHS
COCORAHS STATION IA-CD-6, TIPTON.
0700 AM HEAVY RAIN 2 NW DELMAR 42.02N 90.64W
10/08/2018 M1.12 INCH CLINTON IA COCORAHS
COCORAHS STATION IA-CN-8, 2 NW DELMAR.
0700 AM HEAVY RAIN 2 ENE ARGYLE LAKE STATE 40.46N 90.75W
10/08/2018 M1.12 INCH MCDONOUGH IL COCORAHS
COCORAHS STATION IL-MCD-7, 2 ENE ARGYLE LAKE
STATE.
0900 AM HEAVY RAIN 1 SW FREDONIA 41.28N 91.35W
10/08/2018 M1.11 INCH LOUISA IA MESONET
MESONET STATION CJTI4, IOWA RVR AT COLUMBUS
JCT.
0700 AM HEAVY RAIN 2 W MAQUOKETA 42.07N 90.70W
10/08/2018 M1.11 INCH JACKSON IA CO-OP OBSERVER
CO-OP OBSERVER STATION MKTI4, 4 W MAQUOKETA.
0929 AM HEAVY RAIN 2 NNE STONE CITY 42.14N 91.33W
10/08/2018 M1.10 INCH JONES IA TRAINED SPOTTER
OVERNIGHT TOTAL.
0700 AM HEAVY RAIN 1 E VINTON 42.17N 92.00W
10/08/2018 M1.09 INCH BENTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION VNTI4, VINTON.
0735 AM HEAVY RAIN FULTON 42.15N 90.68W
10/08/2018 M1.08 INCH JACKSON IA CO-OP OBSERVER
CO-OP OBSERVER STATION FULI4, FULTON.
0910 AM HEAVY RAIN STANLEY 42.64N 91.81W
10/08/2018 M1.08 INCH BUCHANAN IA MESONET
MESONET STATION F1886, STANLEY.
0905 AM HEAVY RAIN 2 NNE OLIN 42.02N 91.13W
10/08/2018 M1.08 INCH JONES IA MESONET
MESONET STATION D2485, 1 NNE OLIN.
0915 AM HEAVY RAIN MIDWAY 42.10N 91.70W
10/08/2018 M1.07 INCH LINN IA MESONET
MESONET STATION AV079, MIDWAY.
0917 AM HEAVY RAIN 1 ESE INDEPENDENCE 42.47N 91.88W
10/08/2018 M1.06 INCH BUCHANAN IA MESONET
MESONET STATION E8796, INDEPENDENCE.
0830 AM HEAVY RAIN 1 SW SIG-NOR FIELD AIRP 41.30N 92.20W
10/08/2018 M1.06 INCH KEOKUK IA MESONET
MESONET STATION SIGI4, SKUNK RVR AT
SIGOURNEY.
0900 AM HEAVY RAIN 1 S CORALVILLE 41.68N 91.60W
10/08/2018 M1.06 INCH JOHNSON IA MESONET
MESONET STATION CRAI4, CLEAR CRK AT
CORALVILLE.
0700 AM HEAVY RAIN GALENA 42.42N 90.43W
10/08/2018 M1.05 INCH JO DAVIESS IL CO-OP OBSERVER
CO-OP OBSERVER STATION GPBI2, GALENA.
0914 AM HEAVY RAIN 1 SSE WILLIAMSBURG 41.66N 92.00W
10/08/2018 M1.04 INCH IOWA IA MESONET
MESONET STATION E9208, WILLIAMSBURG.
0717 AM HEAVY RAIN 1 NNW MONTICELLO MUNICI 42.25N 91.17W
10/08/2018 M1.03 INCH JONES IA CO-OP OBSERVER
CO-OP OBSERVER STATION MCLI4, MONTICELLO.
0715 AM HEAVY RAIN 1 NNW CENTER POINT 42.19N 91.78W
10/08/2018 M1.01 INCH LINN IA COCORAHS
COCORAHS STATION IA-LN-30, CENTER POINT.
0700 AM HEAVY RAIN 2 WNW CHARLOTTE 41.98N 90.50W
10/08/2018 M1.01 INCH CLINTON IA COCORAHS
COCORAHS STATION IA-CN-17, 1 WNW CHARLOTTE.
0930 AM HEAVY RAIN 2 SW SAINT DONATUS 42.35N 90.57W
10/08/2018 M1.00 INCH JACKSON IA TRAINED SPOTTER
OVERNIGHT TOTAL.
&&
GROSS